# SDR 2001UALA01392

- Difficulty date: July 14, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 45,646 hours, 7,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT DOOR HAS SMALL DEEP DENT 14 INCHES FROM T/E AND 16 INCHES ABOVE DOOR HANDLE.
